# SDR AWXA200600709

- Difficulty date: April 5, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654583347
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FLOOR WEB TO BULKHEAD ATTACH ANGLE CLIP CRACKED, 1.1 INCHES, AT BS 178, BL 29L, WL 207.  MAINTENANCE REMOVED AND INSTALLED NEW ATTACH ANGLE CLIP AT BS 178, BL 29L, WL 207 IAW BOEING 737-300 SRM 51-40-02-0G FIG. 12.
